# SDR DL764060486

- Difficulty date: June 12, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 19,143 hours, 6,931 cycles
- Engine time: 17,588 hours, 5,934 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Connector
- Condition: Not Seated
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

R BLEED OFF LIGHT WOULD NOT EXTINGUISH.  BIT ASCTU FAULTED R SIDE 36-13205 DID NOT SHOW ON LEFT RESEATED CONNECTOR PRSOV.  RAN ENGINE, ALL PNEU OPS NORMAL.
